# SDR IPXA2024041502315

- Difficulty date: April 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 26,733 hours, 16,241 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Yellow System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROACHING TOP OF CLIMB, HYD YELOW RSVR LO LEVEL ECAM. LOCAL INDICATIONS AGREE. A FEW MOMENTS LATER YELLOW PUMP LO PRESSURE ECAM. VERIFIED INDICATIONS AND COMPLIED W/ ECAM REMOVED AND REPLACED RH AILERON PRESSURE HOSE PER AMM 20-23-12/001. REQUIRES LACING CORD AND LEAK CHECK TO COMPLETE. INSTALLED LACING CORD AND LEAK CHECKED REF EO NO A300-2910-60058-C. NO LEAKS DETECTED.
